X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

What are the signs of an overdose?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. What are the signs of an overdose?

Asked: 2018-03-12 23:32:13

6

11

Answered: 2018-04-02 05:41:20

There is that I have found that allows you to not only ask questions like this and get a ton of answers from people with experience in this sort of thing but you can also just browse through the list of answers they have to questions already asked if you feel a bit too embarrassed to ask a question you may need an answer to. They can also help you take the first step towards recovery before an overdose can occur. They are very resourceful on the latest methods for treating recovery and treatment centers.

4

Answered: 2018-03-13 06:44:54

Overdosing is no good, you can die from an overdose. Theres a sign for ya. Why on earth anyone would not only take drugs, but take enough of them to cause any signs of an overdose is beyond me. Drugs now days are all full of crap that can kill you. Why risk it.

4

Answered: 2018-04-07 18:46:11

The signs of an overdose can include dilated pupils, unsteady walking, chest pain, difficulty breathing, blue lips, high body temp, violent or aggressive behavior, confusion, paranoia, tremors, seizures, unconsciousness, or even death.

3

Answered: 2018-03-14 23:34:56

Props to you for wanting to be prepared and ready. Many people who overdose may be found slumped over or passed out, appearing to be in a deep sleep or worse. They will also have an irregular heart beat and may have a faint pulse.

2

Answered: 2018-04-06 11:25:51

explains some signs of overdose, like problems with your vital signs. Vital sign values can be increased, decreased or completely absent. Sleepiness, confusion and coma are common and can be dangerous if the persn breathes vomit into the lungs. Skin can be cool and sweaty for hot and dry, chest pain can occur, or abdominal pain, committing blood, or blood in bowel movements can be life threatening.

0

Answered: 2018-03-13 06:01:49

Hopefully you never have to see someone who has overdosed, but you’re smart to be prepared in case you do. Signs of an overdose include extremely hot body temperature, dangerously high blood pressure, severe anxiety or confusion and irregular heart rate.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!